Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some contributions to the theory of rings of operators


Author: Ernest L. Griffin
Journal: Trans. Amer. Math. Soc. 75 (1953), 471-504
MSC: Primary 46.3X
MathSciNet review: 0059487
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1953-0059487-4
PII: S 0002-9947(1953)0059487-4
Article copyright: © Copyright 1953 American Mathematical Society